# SDR HYIA05032014004

- Difficulty date: May 1, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,184 hours, 27,663 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52111712
- Condition: Cracked
- Location: Wing
- Part time: 33,184 hours, 27,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MULTIPLE SPAR WEB CRACKS WERE NOTED INITIATING FROM SPAR WEB, MOUSE HOLE CUT OUTS AT FWD CARRY THROUGH SPAR ASSEMBLY, PN 5211171-2, AT CTR LOWER SECTION OF FWD & AFT WEBS.  THIS DAMAGE WILL BE REPAIRED IAW REPAIR DEFINITION SUPPLIED & SUBSTANTIATED BY DER.  A SUPPLEMENT TO THIS SDR WILL BE FORWARDED SEPARATELY FURTHER ILLUSTRATING DAMAGE POINTS.
